Adjoint sensitivity analysis for nonsmooth differential-algebraic equation systems

Ralf Hannemann-Tamás, Diego A. Muñoz, Wolfgang Marquardt

    Resultado de la investigación: Contribución a una revistaArtículorevisión exhaustiva

    3 Citas (Scopus)

    Resumen

    An adjoint sensitivity method is presented for nonsmooth semiexplicit differentialalgebraic equation systems (NDAEs) of index 1. The adjoint sensitivity system is derived for a generalization of Mayer-type functionals subject to NDAE constraints. Opposed to classical Mayertype functionals that depend on the differential and algebraic variables evaluated only at the initial and final times, the generalization depends additionally on the evaluation at multiple interior time points. The derived adjoint sensitivity method extends and builds on the method for smooth DAEs by Cao et al. [SIAM J. Sci. Comput., 24 (2003), pp. 1076-1089] and on the method for nonsmooth ODEs by Ruban [J. Comput. Systems Sci. Internat., 36 (1997), pp. 536-542].

    Idioma originalInglés
    Páginas (desde-hasta)A2380-A2402
    PublicaciónSIAM Journal on Scientific Computing
    Volumen37
    N.º5
    DOI
    EstadoPublicada - 2015

    Nota bibliográfica

    Publisher Copyright:
    © 2015 Society for Industrial and Applied Mathematics.

    Huella

    Profundice en los temas de investigación de 'Adjoint sensitivity analysis for nonsmooth differential-algebraic equation systems'. En conjunto forman una huella única.

    Citar esto